MathSciNet Relay Station
MathSciNet bibliographic data
MR2009253 34C15 (34C05)
Liao, Shi-Jun An analytic approximate approach for free oscillations of self-excited systems. Internat. J. Non-Linear Mech. 39 (2004), no. 2, 271–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement